# SDR DALA1151716309

- Difficulty date: August 26, 2011
- Submitted: September 7, 2011
- Operation: Air carrier
- Aircraft: N669US
- Make and model: Boeing 747451
- Aircraft serial: 24224
- Aircraft time: 90,864 hours, 11,144 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE SKIN (CREASE) AT STA 222, 3" BELOW CUSP LINE LONGERON 18L.  COMPLIED WITH ER/A 495312-14 REV ORIGINAL SECTION 1.  ACCOMPLISH CLOSE VISUAL INSP OF REPAIR AREA TO  CHECK FOR LOOSE, MISSING FASTENERS REF SECTION 2 OF ER/A 495312-14 REV ORIG.  ACCOMPLISH SECT 2 PRIOR TO 3000 FLIGHT  CYCLES AFTER SECTION 1 AND REPEAT EVERY ASSOCIATED ER/A 14-495312 ADDED FOR AC 0885.
